Our website does not support Internet Explorer. Please use Chrome, Firefox, or Microsoft Edge, or email us at hi@curistrelief.com
1

Mucus Relief Max Strength (guaifenesin 1200 mg), 84 Ct

$32 per 84 count box per 84 count box

"This is a great, pure product." - Joan L., Verified Buyer


1

Maximum strength relief from all the stuff that blocks you up - congestion, sinus pressure, and stuffy nose. And unlike Mucinex, our pills are free from dyes, color additives and salicylates.

Active Ingredient: Guaifenesin 1200 mg extended-release, 84 tablets
Compare To: Mucinex Maximum Strength (but dye-free!)
Lowest Price Guarantee: If you find this medicine (Guaifenesin 1200 mg) priced lower at another retailer within 60 days of purchase, send us an email and we'll refund the difference! Details here. 

Looking for Guaifenesin 600 mg, try Mucus Relief!

Image #1
Image #2
Image #3
Image #4
Image #5
Image #6
Image #7
Image #1
Image #2
Image #3
Image #4
Image #5
Image #6
Image #7
Image #1
Image #1
Image #2
Image #2
Image #3
Image #3
Image #4
Image #4
Image #5
Image #5
Image #6
Image #6
Image #7
Image #7

1

"This is a great, pure product." - Joan L., Verified Buyer

Maximum strength relief from all the stuff that blocks you up - congestion, sinus pressure, and stuffy nose. And unlike Mucinex, our pills are free from dyes, color additives and salicylates.

Active Ingredient: Guaifenesin 1200 mg extended-release, 84 tablets
Compare To: Mucinex Maximum Strength (but dye-free!)
Lowest Price Guarantee: If you find this medicine (Guaifenesin 1200 mg) priced lower at another retailer within 60 days of purchase, send us an email and we'll refund the difference! Details here. 

Looking for Guaifenesin 600 mg, try Mucus Relief!

  • Extended Release

    Extended Release

  • Non-Drowsy

    Non-Drowsy

  • Maximum Strength

    Maximum Strength

  • Free From Dyes, Colors & Salicylates

    Free From Dyes, Colors & Salicylates

  • Packaged in USA

    Packaged in USA


Are You...

Suffering from congestion & stuffiness and want the most powerful relief out there?

Good For

Chest congestion from allergies, cold, flu etc.

Chest congestion from allergies, cold, flu etc.

Thinning, loosening, & clearing mucus

Thinning, loosening, & clearing mucus

12 hours of extended relief

12 hours of extended relief

Not For

Sneezing, itching, and other typical allergy symptoms. Check out our Allergy Collection for these.

Cough suppression

What's the secret in Mucus Relief Max (Guaifenesin 1200 mg)?

Curist Mucus Relief Max, or Guaifenesin 1200 mg if you're scientific, is the most powerful expectorant on the market, helping you clear mucus and stuffiness. It's also free of additives like dyes & colors.

Doctor Pro Tip

Dr. Marc Goldstein, MD

“Unlike antihistamines which don't treat congestion, guaifenesin treats congestion and post-nasal drip often associated with allergies.”

Dr. Marc Goldstein, MD

Chief of Allergy, Pennsylvania Hospital

Everything you need to know about Mucus Relief Max

Guaifenesin 1200 mg FAQ


Guaifenesin is an expectorant. It works by thinning and loosening mucus in your airways, clearing congestion, and making it easier for you to cough out through your mouth.


Guaifenesin 1200 mg maximum strength extended release is mainly used to treat coughs and congestion caused by common cold or flu. Guaifenesin 1200 mg is not used to treat an ongoing cough from smoking or long-term breathing conditions (such as chronic bronchitis, asthma, emphysema) unless directed by your doctor.


Guaifenesin 1200 mg starts to work pretty quickly. Most people can expect to feel its full effect within 30 minutes of taking; however, for some, it can take up to 2 days before full effects are seen after first taking guaifenesin 1200 mg.


For adults and children 12 years of age and older, you may take 1 tablet of guaifenesin 1200 mg every 12 hours. But do not exceed 2 tablets within 24 hours. Extended release tablets are meant to last for up to 12 hours. Do not use this product in children under 12 years of age.


Mucus Relief Maximum Strength contains 1200 mg of guaifenesin while Mucus Relief contains 600 mg of guaifenesin. Children under 12 years of age can take Mucus Relief (guaifenesin 600 mg) every 12 hours but not Mucus Relief Maximum Strength (guaifenesin 1200 mg). For adults or children 12 years of age or older, if Mucus Relief (guaifenesin 600 mg) does not provide you with adequate symptom relief, you may try taking Mucus Relief Maximum Strength (guaifenesin 1200 mg) every 12 hours. However, if a cough persists for more than 7 days, comes back, or occurs with fever, rash, or persistent headache, stop using this product and consult your doctor immediately.


Curist Mucus Relief Maximum Strength and Mucinex Maximum Strength are two brands that both contain the same medicine at the same strength, guaifenesin 1200 mg. Guaifenesin treats mucus and congestion caused by ailments like the common cold or flu. Curist Mucus Relief Maximum Strength can be purchased online at about half the price of Mucinex Max Strength and, unlike Mucinex, does not include any color dyes.


Unfortunately no, guaifenesin is an expectorant and does not help for a dry cough. Guaifeneisn helps loosen mucus so you can have more productive coughs but it does not stop coughing. It works by increasing the water content of the mucus, thinning it out, and making your cough more productive (aka wet cough). Dry cough, on the other hand, does not produce mucus and it can be treated by cough suppressants such as dextromethorphan.


Yes, Curist Mucus Relief Maximum Strength (guaifenesin 1200 mg) is both dye-free (the tablets are all white in color) and salicylate-free.


Yes, there are generic versions of Mucinex Max Strength which contain the same medicine, guaifenesin 1200 mg. For instance, both Mucinex Maximum Strength and Curist Mucus Relief Maximum Strength have the same strength of guaifenesin (1200 mg), so the mucus relief is the same between the Mucinex Max Strength and Curist Mucus Relief Maximum Strength, but Curist Mucus Relief Maximum Strength is about half the price.


As an expectorant, Mucus Relief Max (guaifenesin 1200 mg) does not commonly cause serious side effects but it can cause dizziness, drowsiness and rash. If any of these effects persist or worsen, consult your doctor or pharmacist promptly.


How Guaifenesin 1200 mg Can Help You?

Learn more about all things mucus (and especially how to get rid of it!)

Cold & Flu Blog

How Guaifenesin 1200 mg Can Help You?